# SDR 2005UALA01092

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 29,005 hours, 10,714 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH THE NR 1 PACK TRIPPING AND NR 2 PACK ALREADY DEFERRED.  AIRCRAFT LOST NR 1 PACK APPROXIMATELY 20 MINUTES AFTER TAKEOFF.  NR 2 PACK PREVIOUSLY DEFERRED.  CIRCUIT BREAKERS CYCLED AND PROVIDED NO HELP.  REPLACED NR 1 RAI ACTUATOR (MR21603-11 WITH MR21603-67), NO HELP.  REMOVED AND REPLACED NR 1 ENGINE BLEED REGULATED PRESSURE TRANSDUCER (644-1251), 8HA1 PER MM 36-11-16-401.  RAN ENGINES AND OP CHECKS AND LEAK CHECKS GOOD.
